# SDR ASOA201001876

- Difficulty date: December 7, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 27,309 hours, 23,528 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTED FLOOR LEVEL EMERGENCY SIGN AT SERVICE DOOR AND PAX DOOR INOP.  REPLACED PACK NR 1 IAW AMM TASK 33-51-06-400-801 AND RASK 33-51-04-400-801 AND PERFORMED OPS CHECK IAW AMM TASK 33-51-06-740-801. NO DEFECTS NOTED. OPS TEST IS GOOD.
